On the diffeomorphic type of the complement to a line arrangement in a projective plane

Fedor Bogomolov, Viktor S. Kulikov

Research output: Contribution to journalArticle

Abstract

We show that the diffeomorphic type of the complement to a line arrangement in a complex projective plane P 2 depends only on the graph of line intersections if no line in the arrangement contains more than two points in which at least two lines intersect. This result also holds for some special arrangements which do not satisfy this property. However it is not true in general, see [Rybnikov G., On the fundamental group of the complement of a complex hyperplane arrangement, Funct. Anal. Appl., 2011, 45(2), 137-148].

Original languageEnglish (US)
Pages (from-to)521-529
Number of pages9
JournalCentral European Journal of Mathematics
Volume10
Issue number2
DOIs
StatePublished - Apr 1 2012

Keywords

  • Incidence matrix
  • Line arrangement

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the diffeomorphic type of the complement to a line arrangement in a projective plane'. Together they form a unique fingerprint.

  • Cite this